Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kruglov Vasilii Igorevich
(recent publications)
| by years | scientific publications | by types |



   2022
1. Kruglov V.I., “A goodness-of-fit Lempel–Ziv test for equiprobable binary sequences”, Computer Data Analysis and Modeling: Stochastics and Data Science, Proceedings of the XIII International Conference (Minsk, September 6-10, 2022), Publishing Center of BSU, Minsk, 2022, 100–103
2. V. G. Mikhailov, V. I. Kruglov, “Asymptotic normality of number of multiple coincidences of chains in complete $q$-ary trees and forests with randomly marked vertices”, Prikl. Diskr. Mat. Suppl., 2022, no. 15, 8–11  mathnet  crossref
3. V. G. Mikhailov, V. I. Kruglov, Mat. Vopr. Kriptogr., 13:3 (2022), 93–106  mathnet

   2021
4. V. G. Mikhailov, V. I. Kruglov, “On the asymptotic normality in the problem on the tuples repetitions in a marked complete tree”, Mat. Vopr. Kriptogr., 12:4 (2021), 59–64  mathnet  crossref
5. V. G. Mikhailov, V. I. Kruglov, “Asymptotical normality of number of pairs of identically labeled chains in q-ary tree with randomly labeled vertices”, Review of Applied and Industrial Mathematics, 28:2 (2021), 142–145  mathnet  mathscinet

   2020
6. V. I. Kruglov, V. G. Mikhailov, “On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements”, Mat. Vopr. Kriptogr., 11:3 (2020), 41–52  mathnet  crossref  mathscinet

   2019
7. Zubkov A. M., Kruglov V.I., “Number of pairs of identically marked templates in $q$-ary tree”, Computer Data Analysis and Modeling: Stochastics and Data Science, Proceedings of the XII International Conference (Minsk, September 18-22, 2019), Publishing Center of BSU, Minsk, 2019, 348–351
8. Kruglov V. I., Mikhailov V. G., “Neravenstva dlya ranga sluchainoi dvoichnoi matritsy s nezavisimymi strokami zadannykh vesov”, Veroyatnostnye metody v diskretnoi matematike, X Mezhdunarodnaya Petrozavodskaya konferentsiya (22-26 maya, 2019 g., Petrozavodsk, Rossiya), KarNTs RAN, Petrozavodsk, 2019, 93–95
9. V. I. Kruglov, V. G. Mikhailov, “On the rank of random binary matrix with fixed weights of independent rows”, Mat. Vopr. Kriptogr., 10:4 (2019), 67–76  mathnet  crossref

   2018
10. A. M. Zubkov, V. I. Kruglov, “On quantiles of minimal codeword weights of random linear codes over $\mathbf{F}_p$”, Matem. vopr. kriptogr., 9:2 (2018), 99–102  mathnet (cited: 2)  crossref  mathscinet  elib
11. V. I. Kruglov, “On coincidences of tuples in a $q$-ary tree with random labels of vertices”, Discrete Math. Appl., 28:5 (2018), 293–307  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
12. A. M. Zubkov, V. I. Kruglov, “Unextendable to the root coincidences of tuples in a $q$-ary tree with randomly labelled vertices”, Review of Applied and Industrial Mathematics, 25:3 (2018), 249–251  mathnet  mathscinet

   2017
13. A. M. Zubkov, V. I. Kruglov, “Chislo par odinakovo pomechennykh vkhozhdenii zadannogo poddereva v $q$-ichnoe derevo so sluchainymi metkami vershin”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i ee prilozheniyakh (Moskva, 23–27 oktyabrya 2017 g.), eds. A. V. Lebedev, RUDN, Moskva, 2017, 735–740
14. Vasiliy Kruglov, Andrey Zubkov, “Number of Pairs of Template Matchings in $q$-ary Tree with Randomly Marked Vertices”, Analytical and Computational Methods in Probability Theory, Lecture Notes in Comput. Sci., 10684, Springer, 2017, 336–346  mathnet  crossref  scopus (cited: 1)

   2016
15. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with randomly labelled vertices”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 189–192
16. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with random labels of vertices”, Discrete Math. Appl., 26:3 (2016), 145–153  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2014
17. A. M. Zubkov, V. I. Kruglov, “Statistical characteristics of weight spectra of random linear codes over $\mathrm{GF}(p)$”, Mat. Vopr. Kriptogr., 5:1 (2014), 27–38  mathnet  crossref  elib
18. A. M. Zubkov, V. I. Kruglov, “Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 118–121  mathnet  elib
19. A. M. Zubkov, V. I. Kruglov, “On the vectors' weights in random linear spaces over $\mathrm{GF}(p)$”, Review of Applied and Industrial Mathematics, 21:4 (2014), 366–368  mathnet

   2013
20. A. M. Zubkov, V. I. Kruglov, “Weight spectra of random linear codes”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 20–22

   2012
21. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, Mat. Vopr. Kriptogr., 3:2 (2012), 63–78  mathnet  crossref  elib
22. A. M. Zubkov, V. I. Kruglov, “On distributions of weight spectra for random linear binary codes”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 10–11  mathnet  mathscinet
23. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, International conference “Probability Theory and its Applications”, in Commemoration of the Centennial of B. V. Gnedenko, Abstracts (Moscow), 2012, 49–50
24. A. Zubkov, V. Kruglov, “On the Distribution of Weight Spectra of Random Linear Binary Codes”, Proceedings of Workshop on Current Trends in Cryptology (Nizhny Novgorod), 2012, 29–31
25. A. M. Zubkov, V. I. Kruglov, “Moments of codeword weights in random binary linear codes”, Mat. Vopr. Kriptogr., 3:4 (2012), 55–70  mathnet  crossref  elib
26. A. M. Zubkov, V. I. Kruglov, “On the distribution of weight spectra of random linear subspaces”, Review of Applied and Industrial Mathematics, 19:4 (2012), 564–566  mathnet

   2010
27. V. I. Kruglov, “A goodness-of-fit test for uniform distribution on a finite group”, Computer data analysis and modeling, Proceedings of the Ninth International Conference (Belarus, Minsk, 7–11 Sept 2010), v. 2, Publishing center of BSU, Minsk, 2010, 40–42


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022